# SDR ASOA201901134002

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 35,034 hours, 22,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: E3942062
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP NEAR THE EQUIPMENT CLOSET WAS FOUND TO BE INOPERATIVE. MAINTENANCE RESECURRED THE AFFECTED STRIP, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
